Michael J. Mossinghoff 

Department of Mathematics and Computer Science Office: Chambers 3039
Davidson College Office hours: M 2:30-3:30, WF 2:30-4:00
Box 6996 Phone: 704-894-2238
Davidson, NC 28035-6996 Fax: 704-894-2005

My vita is available, and so are titles and abstracts of many mathematical talks of mine.

You can view my academic family tree.

Teaching

Sports Ranking

Research

Selected Publications

Books

Preprints and Recent Reprints of Research Papers (PDF)

  1. Nonnegative trigonometric polynomials and a zero-free region for the Riemann zeta-function (with T. S. Trudgian), submitted for publication.
  2. Sporadic Reinhardt polygons, II (with K. Hare), submitted for publication.
  3. Negative Pisot and Salem numbers as roots of Newman polynomials (with K. Hare), Rocky Mountain J. Math. 44 (2014), no. 1, 113-138.
  4. Wieferich pairs and Barker sequences, II, LMS J. Comput. Math. 17 (2014), no. 1, 24-32. Some data associated with this research are also available.
  5. Between the problems of Pólya and Turán (with T. Trudgian), J. Aust. Math. Soc. 93 (2013), no. 1-2, 157-171.
  6. Sporadic Reinhardt polygons (with K. Hare), Discrete Comput. Geom. 49 (2013), no. 3, 540-557. (The original publication is available at www.springerlink.com.)
  7. The distance to an irreducible polynomial, II (with M. Filaseta), Math. Comp. 81 (2012), no. 279, 1571-1585.
  8. Average Mahler's measure and Lp norms of unimodular polynomials (with K.-K. S. Choi), Pacific J. Math. 252 (2011), no. 1, 31-50.
  9. Enumerating isodiametric and isoperimetric polygons, J. Combin. Theory Ser. A 118 (2011), no. 6, 1801-1815.
  10. The distance to an irreducible polynomial, in Gems in Experimental Mathematics, T. Amdeberhan, L. A. Medina, and V. H. Moll, eds., Contemp. Math. 517, Amer. Math. Soc., 2010.
  11. Heights of roots of polynomials with odd coefficients (with J. Garza, M. I. M. Ishak, C. G. Pinner, and B. Wiles), J. Théor. Nombres Bordeaux 22 (2010), no. 2, 369-381.
  12. Lower bounds for heights in cyclotomic extensions, (with M. I. M. Ishak, C. Pinner, and B. Wiles), J. Number Theory 130 (2010), no. 6, 1408-1424.
  13. Wieferich pairs and Barker sequences, Des. Codes Cryptogr., 53 (2009), no. 3, 149-163. (The original publication is available at www.springerlink.com.) Some data associated with this research are also available.
  14. Lower bounds for Z-numbers (with A. Dubickas), Math. Comp., 78 (2009), no. 267, 1837-1851.

Information on published papers, and some more reprints, are available on my vita.

Upcoming Conferences

You can find me at the following upcoming meetings and conferences.


Michael Mossinghoff
mimossinghoff at davidson dot edu

Last modified October 16, 2014.